# SDR CALA2022072501869

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo Fr56
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FRAME 56, CARGO FLOOR SUPPORT HAS CORROSION DOT 31-01 6 AT DOOR THRESHOLD PLATE
